I first posted this in my usual forum for Crohn's Disease, someone suggested that I post here too. Thanks for your help
Call your doctor at once if you have any of these serious side effects:
· stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);
· restlessness, overactive reflexes, hallucinations, loss of coordination, fainting, coma;
· nausea, vomiting, diarrhea, fever, and fast heartbeat;
· painful or difficult urination;
· easy bruising or bleeding, nosebleeds, or
· black, bloody, or tarry stools.
Less serious Cymbalta side effects may include:
· dry mouth;
· drowsiness, dizziness, headache;
· diarrhea, constipation;
· sleep problems (insomnia);
· weight changes;
· feeling anxious or nervous, increased sweating
I'm bumping this old thread back up and hoping Melissa or someone will answer. I usually post on the Lupus/Arthritis forums so I hope you don't mind.
I am having the same reaction to 30 mgs of Cymbalta. I've been on it 7 days and still don't feel right and not sleeping. The nausea has gotten better though. I feel awful and so out of it too.
Did you end up stopping it all together? Or did you keep it up and this all went away?
I'm ready to throw in the towel.